# SDR FDEA201006182127

- Difficulty date: June 18, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363730
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 580-690 RBL 25. CORROSION OUT OF LIMITS. REMOVED SEAT TRACK SECTION, FABRICATED NEW SECTION USING BAC1520-792-7178-T6511 DIMS 219 1/2" X 3 3/8", FABRICATED 2 ANGLE SPLICES USING BAC1503-100122 7178 T6511 DIMS 13 1/2" X 2 3/8" EACH, FABRICATED STRAP SPLICE USING 7075T6 .250 DIMS 9 1/4" X 2 1/8" AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-5, 51-10-2 AND 51-30-2.
